# SDR VTZA95018

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Hyd Press Switch
- Part number: 1379049D
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6368 - CRW-IAD - DURING CLIMB-OUT RETURNED TO CRW DUE TO THE HYDRAULIC SYSTEM HIGH PRESSURE WARNING CAPTION ILLUMINATING IN FLIGHT.  MAINTENANCE AT CRW DEFERRED THE INDICATION SYSTEM.  WHEN AIRCRAFT ARRIVED AT IAD, MAINTENANCE REPLACED THE OVER PRESSURE SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
